# SDR SWIA2021070759313

- Difficulty date: April 16, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H INBOARD FLAP LOWER SKIN IS CHAFED WHERE BOTH THE INBOARD AND OUTBOARD CANOE FAIRING SEALS CONTACT IT.     (C-CHECK RO 7/5/2021)    COMPLIED WITH THE BLENDOUT REPAIR TO THE R/H INBOARD FLAP LOWER SKIN BETWEEN FLAP STA 48.000 AND FLAP STA 64.000 PER REO 670-57-52-484 REV -- DATED 2021-04-28.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
